Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 459508, 13 pages
http://dx.doi.org/10.1155/2014/459508
Research Article

The Construction of Type-2 Fuzzy Reasoning Relations for Type-2 Fuzzy Logic Systems

School of Control Science and Engineering, Dalian University of Technology, Dalian 116024, China

Received 24 November 2013; Accepted 7 January 2014; Published 9 March 2014

Academic Editor: Chong Lin

Copyright © 2014 Shan Zhao and Hongxing Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shan Zhao and Hongxing Li, “The Construction of Type-2 Fuzzy Reasoning Relations for Type-2 Fuzzy Logic Systems,” Journal of Applied Mathematics, vol. 2014, Article ID 459508, 13 pages, 2014. doi:10.1155/2014/459508